SICE Journal of Control, Measurement, and System Integration
Online ISSN : 1884-9970
Print ISSN : 1882-4889
ISSN-L : 1882-4889
CONTRIBUTED PAPERS
Input-Output Linearization for Transfer Functions of Input-Affine Meromorphic Systems
Yu KAWANOToshiyuki OHTSUKA
Author information
JOURNALS FREE ACCESS

2012 Volume 5 Issue 3 Pages 133-138

Details
Abstract

Recently, the concept of transfer functions for meromorphic control systems has been proposed. These transfer functions have many similar properties to the transfer functions of linear systems. This paper shows that an input-affine meromorphic system is input-output linearizable with static state feedback if and only if its transfer function is not identically zero.

Information related to the author
© 2012 The Society of Instrument and Control Engineers
Previous article Next article
feedback
Top